# SDR DALA13047177001

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 63,028 hours, 8,386 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L3 DOOR SLIDE DEPLOYMENT EPAS SYS FAILED TO OPERATE.   SYS TESTED IAW AMM 52-11-20.  OPS CHECKED GOOD.   REMOVED AND INSTALLED SERVICABLE EPAS RESERVIOR IAW AMM 52-11-22.  OPS CHECKED GOOD.    REPLACED EPAS RESERVOIR IAW AMM 52-11-22, PB 401 SYS TEST NORMAL.  FOUND EPAS BATTERY PACK FAILED, REPLACED EPAS BATTERY PACK IAW 52-11-20.  SYS OPS NORMAL.  OK FOR SERVICE.
